Advertisement

Archiv der Mathematik

, Volume 32, Issue 1, pp 533–538 | Cite as

Onp-automorphisms of finitep-groups

  • Ottmar Müller
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. E. Adney andT. Yen, Automorphisms of ap-group. III. J. Math.9, 137–143 (1965).Google Scholar
  2. [2]
    B. Beisiegel, Finitep-groups with nontrivialp-automorphisms. Arch. Math.31, 209–216 (1978).Google Scholar
  3. [3]
    R. M. Bryant andL. G. KovÁcs, Lie representations and groups of prime power order. J. London Math. Soc. (2),17, 415–421 (1978).Google Scholar
  4. [4]
    W. GaschÜtz, Kohomologische Trivialitäten und äußere Automorphismen vonp-Gruppen. Math. Z.88, 432–433 (1965).Google Scholar
  5. [5]
    B.Huppert, „Endliche Gruppen I“. Berlin 1967.Google Scholar
  6. [6]
    P. Schmid, Normalp-subgroups in the group of outer automorphisms of a finitep-group. Math. Z.147, 271–277 (1976).Google Scholar

Copyright information

© Birkhäuser Verlag 1979

Authors and Affiliations

  • Ottmar Müller
    • 1
  1. 1.Mathematisches Institut der UniversitätTübingen 1

Personalised recommendations